RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 163–164 (Mi umn9066)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Topological modal logic of $\mathbb R$ with inequality

A. V. Kudinov

M. V. Lomonosov Moscow State University

Keywords: Real line, difference modality, spatial logic

DOI: https://doi.org/10.4213/rm9066

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 163–165

Bibliographic databases:

MSC: Primary 03B45; Secondary 03C30
Presented: V. M. Buchstaber
Accepted: 07.12.2007

Citation: A. V. Kudinov, “Topological modal logic of $\mathbb R$ with inequality”, Uspekhi Mat. Nauk, 63:1(379) (2008), 163–164; Russian Math. Surveys, 63:1 (2008), 163–165

Citation in format AMSBIB
\Bibitem{Kud08}
\by A.~V.~Kudinov
\paper Topological modal logic of $\mathbb R$ with inequality
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn9066}
\crossref{https://doi.org/10.4213/rm9066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406188}
\zmath{https://zbmath.org/?q=an:1185.03033}
\elib{http://elibrary.ru/item.asp?id=20425086}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 163--165
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004507}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100007}
\elib{http://elibrary.ru/item.asp?id=14746081}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249098560}


Linking options:
  • http://mi.mathnet.ru/eng/umn9066
  • https://doi.org/10.4213/rm9066
  • http://mi.mathnet.ru/eng/umn/v63/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sustretov D., “Hybrid Logics of Separation Axioms”, J. Logic Lang. Inf., 18:4 (2009), 541–558  crossref  mathscinet  zmath  scopus
    2. Sano K., “Axiomatizing hybrid products of monotone neighborhood frames”, International workshop on hybrid logic and applications 2010 (HyLo 2010), Post-proceedings of the workshop (Edinburgh, UK, July 10, 2010), Electronic Notes in Theoretical Computer Science, 273, Elsevier, Amsterdam, 2011, 51–67  crossref  zmath  scopus
    3. I. Hodkinson, “On the Priorean temporal logic with 'around now' over the real line”, Journal of Logic and Computation, 2014  crossref  mathscinet  isi  scopus
    4. Goldblatt R., Hodkinson I., “Spatial logic of tangled closure operators and modal mu-calculus”, Ann. Pure Appl. Log., 168:5 (2017), 1032–1090  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:334
    Full text:119
    References:36
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019